# SDR 2007UALA04798

- Difficulty date: November 25, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 45,941 hours, 16,364 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  DOOR 2L HAS GREEN CHORD HANGING OUT BELOW SLIDE PACK.   RESECURED MOORING LINE BACK INTO SLIDE PACK.  NO REPEATS.
